# SDR CA160308006

- Difficulty date: March 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK4512
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT WAS REMOVED AND SENT FOR REPAIR ON 02 FEB 2016.  AS THE ELT WAS A WARRANTY REPAIR, THE UNIT WAS SENT THROUGH THE SUPPLIER TO THE MFG.  ELT WAS RECEIVED BACK FROM REPAIR ON 28 FEB 2016 FROM SUPPLIER WITH AN INVOICE FROM THE MFG DATED 04 JAN 2016. THIS DATE WAS PRIOR TO THE UNIT BEING SENT FOR REPAIR AND THERE WAS NO MFG CERT OF CONFORMITY FROM THE MFG, THE ELT WAS HELD IN QUARANTINE. ON 04 MARCH 2016 WE FOUND OUT THAT THE FAA HAD ISSUED AN UNAPPROVED PARTS NOTIFICATION THAT THE MFG HAD BEEN ISSUED AN EMERGENCY CEASE AND DESIST ORDER FROM THE FAA TO NOT SUPPLY, REPAIR OR ADVERTISE PRODUCTS AFTER 28 DECEMBER 2015.  THE REPAIRS WERE CARRIED OUT TO OUR ELT AFTER THE FAA CEASE AND DESIST ORDER.  WE RECEIVED NO CERTIFICATE OF CONFORMITY FROM THE MFG BUT THE SUPPLIER DID ISSUE A CERTIFICATE OF CONFORMITY AS AN APPROVED DISTRIBUTOR, THIS WAS DATED 26 FEB 2016 AFTER THE MFG HAD THERE TSO APPROVAL REMOVED AND THE CEASE AND DESIST ORDER WAS ISSUED. COPIES OF FAA NOTIFICATION AND PARTS DOCUMENTS.
